# SDR CALA2014121701530

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202779
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727B, LBL 45.50 IS CRACKED AT FASTENER HOLE COMMON TO THE SPLICE STRAP WHICH IS ALSO CRACKED AT HOLES & RADIUS.  THE REPAIR IAW EA 5320-02076 REV D DOES NOT ALLOW FOR PROPER EDGE DISTANCE OF THE 4 FASTENER HOLES IN THE SEAT TRACK.  TRIMMED FLANGES & INSTALLED REPAIRS IAW DISPOSITION STEPS 1- 13 OF ECRA 5320-02385.
